I have been on 8 MG of Subutex (not suboxone) for about 7 weeks.. I am going to stop cold turkey tomorrow. Does anyone know how long my withdrawal will last and how bad it will be? I have heard withdrawal from Sub is milder than say.. vicodin or oxy.
comming off 8mg of sub is going to feel like getting hit by a train....this drug needs to be tapered down to a low low dose where not aloud to give dosing ifo or taper plans but we have had success storys at 2mg and jhumping this is a funny drug some come off at 2mg with little side effects othes take it to crumbs and suffer for 2 weeks you just wont know till you try what ever you do dont jump from 8........Gnarly
Don't really have a choice, I am out of them and I moved out of state and am not in a position to get anymore. I will tough It out, I know it will suck but Im not going to sit around and cry about it. It is what it is.
I was on them for only two months roughly, It may not be bad. I was tapering but to be honest I got impatient and I just wanted to start the sh** and get it over with. Im sure it will be a little rough but you never know, everyone's different..It may not be that bad. I have heard it isnt as bad as a full opiate agonist such as oxy..which I jumped from 80 mg's a day cold turkey and survived. The reason I moved here about 600 miles away from home, where I know nobody..was ultimately to do this. It will be painful but I will survive. Might be able to get my hands on a vicodin or norco maybe halfway through to ease it up a bit
I used subutex for 20 days and had about 14 days of withdrawals. In one week, I don't think you will feel the subs. I think you will be feeling the lingering heroin withdrawal, but not acute symptoms. A friend used subs 4 days for iv heroin. She was fine within a week after her last sub. It's really different for everyone, but I wanted to share a couple examples of short term sub use.
I have been on subutex (now down to one 8 mg pill per day) for three years. I started with two pills a day, but now down to one a day and it's been consistent for a while. I ran out and didn't get my refill right away nad was taking one haf of a pill per day and that is where I am now What will withdrawal be like for me (coming off of three years). I have been on it since June 21, 2010. I'm scared, but i have not had a problem since with any other drugs or alcohol.
You attached your post onto another, older thread. To get more replies, you would want to start a new thread (orange "post a ?" button on top right of page).
Sub w/ds can be rougher, typically, due to how bupe binds to the opiate receptors and its long half life, its w/ds are worse than a full agonist opiate (hydrocodone, oxycodone, heroin, etc). The BEST way to come off sub is to do a SLOW and gradual taper. The sub doc I worked with recommended pts tapered down to at LEAST 0.5 mg/day before jumping, and even those people had some level of w/d usually. I would strongly caution against trying to jump off sub at 2mg or higher...it will be bear, plain and simple. Occasionally, we'll hear of a person that did okay jumping off higher doses, but that's rare.
Also, have you done work on your recovery while on the subs, or did you just take the sub? If you didn't work on your recovery, your chance of relapse is high. If that's the case, I would recommend rethinking coming off until you've started putting an aftercare plan in place, PLUS tapering down a lot more.
Thank you for your response, and you're right, I posted in the wrong area I guess. I'm new to all of this. Anyway, I did not do any other type of recovery except the mandatory monthly group meeting when picking up my prescription and checkig in with my doctor. I have slowly weaned down to i pill a day, but that has been over a one period. I have survived on half a pill a day for a week when I know I will run out and my insurance won't pay earlier, so that's the best I've done. I guess I need to talk to my doc about the 2 mg pills and start from there. I hate this feeling of still be addicted, but by doc says its no different than a diabetic taking insulin, or whatever. IDK, I worry and don't want to be on it for the rest of my life. I wonder what I would be like w/o it. I've been on it since June 2010. Before that, I wnet 40 years drug free and became addicted to prescription pills (opiates) and voluntarily checked myself into a place and he thought I was a good candidate for this, but my period of being on opiates before the subutex was only a year, so now my brain is programned with this stuff for a long period of time. : ( .
I am in exactly the same position as you, and looking for answers. Been on Subutex for aprox. 6 months. Was on Suboxone for 2.5 years. I take a half (4mg) of an 8mg pill daily. I so want to just quit but I am terrified of what the withdraws will be like. My body seems to really go through hell with anything I come off of. Example, I had seizures coming off my antidepressant, Paxil. If you find anything out let me know. I try to taper lower than the half and I feel really crappy.
You can do it. I was on methadone for 5 years after coming off a massive heroine addiction, and have been on the Subutex for almost a year. I started at 16 mgs and have slowly worked my way down to less than 1mg. I am about to start day seven of being completely clean, no Subutex AT ALL... It hasn't been too bad, but i'm still feeling it. on a scale of 1-10 10 being the worst withdrawls I've ever had I would rate it like a 2.5.... My biggest complaint is that I still feel like I'm jumping out of my skin. Also feels like I have a small electrical current running through the top layer of my skin.... can't wait to be done!
I was on 8mg then for 2 days before I stopped I sniffed 2.8mg a day over 2 days to put my body in to shock then totally stopped I'm on my 4th day now still feel rough but I have been jogging twice on the 3rd day and today. I feel today or tomorrow I will be over the worst I have been on meds for 2 and a half years I have come down from 85ml methadone so you wont be too bad just don't give up.
I have been on subutex for nearly 5 yrs ! I do not recommend anyone withdrawing on your own ! I've had to go without several times due to financial problems , stolen meds etc . The first 3 days without were ok , then the insomnia and sneezing w/chills sets in !Then you cant move , going to the bathroom ,brushing your teeth showering becomes hard after day five! Mentally you are falling to pieces . Hoping and praying someone will come to your rescue , after a week .I then turned to alcohol to try to sleep and get some kind of peace . You lie there trying to fall asleep and all that happens is thinking about everything . I just started to lose it . I threw my head into a wall ,started feeling suicidal and just thought , I cant take this one more hour !! Fortunately I found a perc in a Tylenol bottle in the back of my drawer , I cried and thanked God that this will buy me sometime to get to a DR ! Thankfully my Mom was willing to pay to help me
Sorry , I forgot to add that my experience with withdraw was from 8 mg of Subutex. I guess everyone is different ? This drug for me is terribly hard to withdraw from . The one time I had to go without , I was with a friend who had Lortab for his back . After 3 days I was taking 5 mgs of that every 6 hrs , it seemed to help a lot ! I've heard they use Tramadol to wean people off of Subutex , the only problem with that is , I can't take it ! It makes me edgy , nervous , headaches and mood swings . I wish I had an answer to the best way to beat this , but I don't. God Bless you all !
I started at 16 mg of subs a day with an extra 2-4 mg some days for my cronic pain. now i am having trouble taking less than 20 mg a day. A lot of depression on the subs and anxinty. Taking 5 mg of valium a day for that. but still i am suppose to be getting stable on 12 a day by now..3-4 months into this but it wears off during the day and need that 2-4 mgs to feel normal. can anyone relate??
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.